The asymptotic distribution of impact multipliers for a non-linear structural econometric model
AbstractThe problem of deriving asymptotic statistical properties of impact multipliers from a consistent estimate of a structural non-linear econometric model is discussed. The theoretical aspects, which generalize the results derived by Goldberger, Nagar and Odeh for linear models, are analyzed in detail, as well as the numerical (computational) aspects. Numerical results are finally displayed for an econometric model well known in the literature.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University Library of Munich, Germany in its series MPRA Paper with number 24537.
Date of creation: 1977
Date of revision: 1979
Asymptotic standard errors; impact multipliers; econometric models;
Find related papers by JEL classification:
- C63 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Computational Techniques
- C30 - Mathematical and Quantitative Methods - - Multiple or Simultaneous Equation Models; Multiple Variables - - - General
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Klein, Lawrence R, 1969. "Estimation on Interdependent Systems in Macroeconometrics," Econometrica, Econometric Society, vol. 37(2), pages 171-92, April.
- Bianchi, Carlo & Calzolari, Giorgio & Corsi, Paolo, 1978. "A Program for Stochastic Simulation of Econometric Models," Econometrica, Econometric Society, vol. 46(1), pages 235-36, January.
- Dhrymes, Phoebus J, 1973. "Restricted and Unrestricted Reduced Forms: Asymptotic Distribution and Relative Efficiency," Econometrica, Econometric Society, vol. 41(1), pages 119-34, January.
- Havenner, Arthur M, 1976. "Computer Algorithm: Derived Reduced Form Coefficient Covariances," Econometrica, Econometric Society, vol. 44(4), pages 836, July.
- Bianchi, Carlo & Calzolari, Giorgio & Corsi, Paolo, 1979. "A Note on the Numerical Results by Goldberger, Nagar, and Odeh," Econometrica, Econometric Society, vol. 47(2), pages 505-06, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).
If references are entirely missing, you can add them using this form.